# SDR MASA2010122401540

- Difficulty date: December 23, 2010
- Submitted: December 24, 2010
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- System (JASC): 5240 · Service Doors
- Part: Trim Panel
- Condition: Loose
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR TRIM LOOSE, RT SIDE.  ATTACHED TRIM TO STANDOFF.
